Jump to content
Important Survey - Please Participate ×

Anyone find the non stop burning nerve pain and all Hypersensitivity of all the senses get better as they got lower or off? Need hope


[no...]

Recommended Posts

Now at 5.5mg from 15mg, it's  taken me year's to get here, 3rd and last time trying to get off this drug at my age as times not on my side (was on 20mg first 2 attempts to taper off) never been off completely, and have had all this severely all along with a myriad of other symptoms after going into unbeknown at the time, tolerance withdrawal for many years then taper withdrawal hell on top .

 

Nova :smitten:

Link to comment
Share on other sites

Hi "Sista", sorry I did not have those sx, but want to congratulate you for coming down in dose. Also to tell you, as you know I had two failed tapers, and I told myself the same thing..."This is my third and last taper" and was resigned to staying on the Valium. Lo and behold, I was able to get off and glad that I tried one more time. Sadly I do not think here in the States, that Doctors will let us stay on the drug forever, as they have the DEA or other government entity telling them to get people off...so that was a big one for me to help me achieve my goal....plus the slowest taper in hx, just like a 🐢. Stay Strong, you are a good Friend and I know your struggles, but I also know your strength. 💖Peace and Healing.

Link to comment
Share on other sites

My nerve pain, pins and needles, and numbness, of extremities were pretty much gone when I got below 1/2 my dose.  I honestly never thought it would end!  It was probably one of the worst symptoms I had throughout the first half of my taper journey.  I'm now almost 16 months off and it never returned!  :thumbsup:

Link to comment
Share on other sites

20 hours ago, [[b...] said:

Hi "Sista", sorry I did not have those sx, but want to congratulate you for coming down in dose. Also to tell you, as you know I had two failed tapers, and I told myself the same thing..."This is my third and last taper" and was resigned to staying on the Valium. Lo and behold, I was able to get off and glad that I tried one more time. Sadly I do not think here in the States, that Doctors will let us stay on the drug forever, as they have the DEA or other government entity telling them to get people off...so that was a big one for me to help me achieve my goal....plus the slowest taper in hx, just like a 🐢. Stay Strong, you are a good Friend and I know your struggles, but I also know your strength. 💖Peace and Healing.

Thanks  Sista' :hug::mybuddy::smitten:

Link to comment
Share on other sites

13 hours ago, [[L...] said:

I honestly never thought it would end! 

Hi Lori :hug:  glad you're doing well, thanks so much for your reply:smitten:   That how I have been feeling all this time but even more, so now it's gone on for so long :classic_sad:

  • Like 1
Link to comment
Share on other sites

4 hours ago, [[n...] said:

Doctors will let us stay on the drug forever

They won't in UK they won't let you stay on them forever. where I live in UK either but I was very ill on them and totally in the dark that the pills are responsible for meI becoming so ill  

 

And  now coming off  them I feel like I'm being punished for some terrible crime. I have no recollection of committing. 😞 xxx ❤️ 💖 💛 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...